Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ShoeOfSin

Accutane, Blackheads And Greasy Hair

Recommended Posts

Hi! Have any of you had any effect on blackheads with Accutane? And as for your hair and skin becoming less oily, do these effects last after you stop taking the medication, or does the oil production return to normal?

Share this post


Link to post
Share on other sites

Blackheads will probably improve with use of accutane (no treatment works in everyone). Of course, accutane would not be used solely for blackheads, and should be reserved for resistant forms of moderately-severe and severe acne.

OIly skin and hair certainly can return after cessation of accutane, but it is highly variable between people. Most people find the effect lasts for months or longer after cessation (both good and bad effects).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×